# SDR ASAA2021071935449

- Difficulty date: July 19, 2021
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 26,247 hours, 8,466 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Terminal
- Condition: Damaged
- Location: Wndo Heat Sensor
- Stage of operation: DE
- How discovered: V
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

ON DESCENT RECEIVED OVERHEAT LIGHT ON LEFT SIDE COCKPIT WINDOW (L2) ACCOMPLISHED QRH CHECKLIST "ON" LIGHT DID NOT ILLUMINATE AFTER ACCOMPLISHING CHECKLIST PROCEDURE. GROUNDED - YES. LEFT SIDE WHCU FAULT HIST LOGGED MULTIPLE SENSOR FAULTS. REF B737-900 FIM 30-41 TASK 811, MOVED SENSOR TERMINAL TO SPARE SENSOR TERMINAL, WHCU BITE GOOD W/O FAULTS. LEFT SIDE WINDOW HEAT OPS CHECKED OK.
